MathSciNet Relay Station
MathSciNet bibliographic data
MR2602427 40G05 (26E50)
Tripathy, Binod Chandra; Baruah, Achyutananda Nörlund and Riesz mean of sequences of fuzzy real numbers. Appl. Math. Lett. 23 (2010), no. 5, 651–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement